Winter Storm, Wyoming
- When
- February 1, 10:00 AM EST to February 2, 12:00 PM EST
- Where
- Wyoming forecast zone
- Property damage
- $25,000
- Reported by
- COOP Observer
- Coordinates
- 42.702, -78.224 (the zone’s center; the record gives no point)
Low pressure tracked across Ohio and Pennsylvania to the Maryland coast. The low brought a general eight to fourteen inches of snow to the entire region.
Every event with a place to put it; 17 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BUF wrote it up.
Low pressure tracked across Ohio and Pennsylvania to the Maryland coast. The low brought a general eight to fourteen inches of snow to the entire region. Heaviest amounts were along the southern tier counties and over the counties along the south shore of Lake Ontario. Northeast winds became quite strong near Lake Ontario with near blizzard conditions occurring closer to the shore. While the snow did not result in many closings the general snow across the entire region did result in many delays and late openings. Specific snowfall reports included: 18 inches at Sanborn; 17 inches at Webster; 16 inches at Greece and Oswego; 15 inches at Dunkirk and Wyoming; 14 inches at Buffalo, Dansville, Walworth and Amherst; 13 inches at Ripley, Boston, Corfu, Warsaw, Niagara Falls and Tonawanda; 12 inches at Perrysburg, Montezuma, Gypsum, Constableville, Minetto and Olean; 11 inches at Franklinville; 10 inches at East Aurora and Glenfield; and 9 inches at Angelica, Lyndonville and Watertown.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before the first event at Feb 1, 6:08 AM EST, 3 hours 52 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
608 AM EST SUN FEB 1 2015
.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION FROM NORTH TO SOUTH EARLY THIS
MORNING WITH A FEW SCATTERED SNOW SHOWERS. A STORM SYSTEM ORGANIZING
IN THE MID SECTION OF THE NATION WILL MOVE INTO THE OHIO VALLEY
TONIGHT THEN MOVE ACROSS PENNSYLVANIA ON MONDAY. THIS WILL PRODUCE A
WIDE SWATH OF HEAVY SNOW TO THE NORTH OF THE LOW TRACK TONIGHT
THROUGH MONDAY INCLUDING ALL OF WESTERN AND CENTRAL NEW YORK ALONG
WITH VERY COLD TEMPERATURES AND GUSTY WINDS. THE SNOW WILL TAPER OFF
FROM WEST TO EAST MONDAY AFTERNOON. SOME LAKE EFFECT SNOW WILL
DEVELOP IN ITS WAKE...ESPECIALLY TUESDAY EAST OF LAKE ONTARIO.
&&
.NEAR TERM /THROUGH MONDAY/...
AN ARCTIC COLD FRONT WILL PUSH SOUTH ACROSS THE AREA EARLY THIS
MORNING THEN WASH OUT ACROSS THE SOUTHERN TIER. RADAR IMAGERY
SHOWING A WEAK AREA OF FLURRIES AND LIGHT SNOW SHOWERS BEING
ENHANCED BY LAKE ONTARIO ALONG THE BOUNDARY...AND THIS MAY BRING A
FEW SNOW SHOWERS AND A LIGHT DUSTING OF ACCUMULATION THROUGH MID
MORNING AS IT PUSHES SOUTH ACROSS THE AREA. MOST OF THE AREA WILL
STAY CLOUDY WITH LOW STRATUS...WITH THE POSSIBLE EXCEPTION OF THE
SAINT LAWRENCE VALLEY WHICH HAS A BETTER SHOT AT SOME CLEARING.
THE MAIN FOCUS THROUGH THE NEAR TERM THEN SHIFTS TO A SIGNIFICANT
SYNOPTIC SYSTEM TAKING SHAPE OVER THE MID SECTION OF THE NATION.
MODEL GUIDANCE HAS TRENDED STEADILY NORTH WITH THIS SYSTEM OVER THE
PAST FEW DAYS AFTER STRUGGLING WITH TRACK AND INTENSITY FORECASTS IN
THE 3-5 DAY RANGE. MODEL GUIDANCE IS NOW CONVERGING ON A COMMON
SOLUTION WHICH WILL BRING WIDESPREAD HEAVY SNOW TO THE VAST MAJORITY
OF THE AREA. THE CIPS ANALOG PAGE FROM SAINT LOUIS UNIVERSITY BRINGS
UP MANY SIGNIFICANT SNOW EVENTS WHICH MATCH THE SURFACE AND UPPER
AIR PATTERN...WITH THE MEAN OBSERVED SNOWFALL THROUGH ALL THE ANALOG
MATCHES EXCEEDING 10 INCHES ACROSS A LARGE PORTION OF OUR CWA.
A PACIFIC TROUGH WILL MOVE EAST ACROSS THE NATION...AND HAS CAPTURED
SOME ENERGY AND PLENTY OF MOISTURE FROM A CUTOFF LOW OVER THE
DESERT SOUTHWEST. THE SURFACE LOW WILL TAKE AN IDEAL TRACK FOR OUR
REGION...MOVING FROM THE OHIO VALLEY THIS EVENING EASTWARD ACROSS
PENNSYLVANIA THROUGH THE FIRST HALF OF MONDAY. DOWNSTREAM OF THE
APPROACHING SYSTEM A WING OF WARM ADVECTION WILL DEVELOP TODAY...
WITH ISENTROPIC UPGLIDE BECOMING ENHANCED ACROSS THE OLD STALLING
ARCTIC BOUNDARY IN THE SOUTHERN TIER. THIS WILL PROVIDE SOME INITIAL
STEADY LIGHT SNOW ACROSS THE SOUTHERN TIER BY LATE MORNING...THEN
SPREADING NORTH TOWARDS THE NIAGARA FRONTIER AND ROCHESTER DURING
THE LATE AFTERNOON AND EARLY EVENING. THIS INITIAL SNOW WILL BE VERY
LIGHT TODAY...WITH AN INCH OR TWO ACROSS THE SOUTHERN TIER AND AN
INCH OR LESS ACROSS THE NIAGARA FRONTIER AND ROCHESTER.
THE REAL ACTION WILL BE TONIGHT THROUGH MONDAY AS THE MAIN SYSTEM
APPROACHES. STRONG WARM ADVECTION AND ISENTROPIC UPGLIDE WILL
OVERSPREAD THE REGION FROM SOUTHWEST TO NORTHEAST DURING THE
EVENING. SPECIFIC HUMIDITY NEAR THE 700MB LAYER INCREASES TO AROUND
3.5G/KG ACROSS THE WESTERN SOUTHERN TIER AND AROUND 2.5G/KG FROM THE
NIAGARA FRONTIER EAST TO THE SOUTHERN TUG HILL REGION DURING THE
PERIOD OF ISENTROPIC UPGLIDE. THE GARCIA METHOD WOULD THUS SUGGEST
5-8 INCHES OF WARM ADVECTION SNOW ACROSS THE SOUTHERN TIER...AND 4-6
INCHES FROM THE THRUWAY NORTHWARD. KEEP IN MIND THIS IS JUST WITH
THE FIRST PHASE OF WARM ADVECTION FORCING WITH THIS SYSTEM.
FOLLOWING THE INITIAL PUSH OF WARM ADVECTION SNOW...A ZONE OF
STRETCHING DEFORMATION AND FRONTOGENESIS WILL MATURE ACROSS OUR
REGION LATE TONIGHT THROUGH THE FIRST HALF OF MONDAY ON THE NORTHERN
PERIPHERY OF THE 850MB CIRCULATION. AN EXAMINATION OF TIME/HEIGHT
CROSS SECTIONS SHOWS SOME LAYERS OF -EPV AS WELL...SUGGESTING SOME
POTENTIAL FOR EMBEDDED MESO-BANDING AND ENHANCED SNOWFALL RATES
DURING THE WARM ADVECTION PHASE AND EARLY DEFORMATION ZONE PHASE.
EXPECT AT LEAST SEVERAL MORE INCHES OF ACCUMULATION FROM THE
DEFORMATION ZONE THROUGH THE DAY.
THE FINAL FACTOR WILL BE LAKE ENHANCEMENT...WHICH MAY BE SIGNIFICANT
ALONG THE SOUTH SHORE OF LAKE ONTARIO FROM NIAGARA TO WAYNE COUNTIES
INCLUDING THE ROCHESTER AREA. THE LAKE ENHANCEMENT WILL ADD SOME
MOISTURE...BUT MORE IMPORTANTLY WILL ALTER THE CLOUD MICROPHYSICS
ALONG THE SOUTH SHORE OF THE LAKE AND RESULT IN LARGER...MORE FLUFFY
SNOWFLAKES WHICH HAVE A HIGHER SNOW-WATER RATIO THAN THE REST OF THE
SYNOPTIC ENVIRONMENT. THIS WILL LIKELY BOOST ACCUMULATIONS
ESPECIALLY ON MONDAY AS THE FLOW BECOMES BETTER ALIGNED FROM THE
NORTHEAST AND EVENTUALLY NORTH.
PUTTING ALL OF THIS TOGETHER...EXPECT A GENERAL 8-12 INCH
ACCUMULATION IN MOST AREAS WITH LOCAL AMOUNTS OF 12-15 INCHES ALONG
THE SOUTH SHORE OF LAKE ONTARIO FROM NIAGARA TO WAYNE COUNTIES.
THERE MAY ALSO BE SOME LOCAL AMOUNTS EXCEEDING A FOOT ELSEWHERE IF
MESOSCALE BANDING DOES INDEED FORM. THE LOWEST ACCUMULATIONS WILL BE
ACROSS JEFFERSON COUNTY...WHICH IS JUST A LITTLE FAR NORTH GIVEN THE
CURRENT STORM TRACK...AND WILL ALSO FIGHT DRY AIR IN THE LOW LEVELS
WHICH WILL BE SUPPLIED BY NORTHEAST WINDS OUT OF QUEBEC. EXPECT
TOTALS THERE TO RANGE FROM 4-8 INCHES.
NORTHEAST WINDS WILL PRODUCE SOME BLOWING AND DRIFTING SNOW IN MANY
AREAS...BUT THE WINDS WILL BE STRONGEST BY FAR ALONG THE SOUTH SHORE
OF LAKE ONTARIO WHERE GUSTS OF 40-45 MPH ARE POSSIBLE. THIS WILL
PRODUCE LOCAL WHITEOUTS AT TIMES ESPECIALLY WITHIN 10-15 MILES OF
THE LAKE. TEMPERATURES WILL BE VERY COLD THROUGH THIS EVENT...ONLY
IN THE LOWER TEENS OR HIGH SINGLE NUMBERS IN MANY AREAS TONIGHT
THROUGH MONDAY. THE COMBINATION OF COLD TEMPERATURES AND WINDS WILL
PRODUCE WIND CHILLS OF AROUND 10 BELOW IN MANY AREAS...AND 20-25
BELOW ACROSS THE SAINT LAWRENCE VALLEY.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
THE WINTER STORM WILL SHIFT ACROSS THE GULF OF MAINE TO THE GULF OF
SAINT LAWRENCE MONDAY NIGHT TAKING THE WRAP AROUND SYNOPTIC LIFT AND
MOISTURE WITH IT. EXPECTING SYNOPTIC SNOW SHOWERS TO QUICKLY TAPER
OFF ACROSS WESTERN NEW YORK THEN CENTRAL NEW YORK OVERNIGHT LEAVING
ONLY SOME WEAK MULTI-BANDED LAKE EFFECT STREAMERS SOUTH OF LAKE
ONTARIO. LAKE INDUCED EQUILIBRIUM LEVELS WILL ONLY RUN ABOUT 5KFT
BUT BUFKIT PROFILES SHOW JUST ENOUGH MOISTURE AND LIFT BENEATH THE
CAP TO ALLOW FOR SHALLOW LAKE SNOWS PROBABLY NOT ACCUMULATING MORE
THAN AN ADDITIONAL INCH. TEMPERATURES WILL FALL TOWARD ZERO OR BELOW
OVERNIGHT WITH THE "WARMER" SPOTS REMAINING UNDER THE LAKE CLOUDS.
ANY CLEARING WOULD ALLOW TEMPS TO REALLY PLUMMET. WIND SPEEDS OF
5-10 MPH WILL PUSH WIND CHILL READINGS INTO THE NEGATIVE TEENS WHICH
MAY NECESSITATE ADVISORIES.
ON TUESDAY THE WEAK LAKE EFFECT SNOW SHOWERS SOUTH OF LAKE ONTARIO LOOK
TO LIFT NORTH TOWARD WATERTOWN AND THE SAINT LAWRENCE RIVER AS THE
LOW LEVEL FLOW BACKS AHEAD OF A SURFACE TROUGH CROSSING THE CENTRAL
GREAT LAKES. THIS TROUGH WILL BRING A CHANCE OF SNOW AREA WIDE BY
LATE IN THE DAY TUESDAY INTO TUESDAY NIGHT. TEMPERATURES TUESDAY
WILL STILL REMAIN BELOW NORMAL IN THE TEENS BUT WILL BE A REBOUND
FROM MONDAYS READINGS. SOUTHWEST FLOW MAY ACTUALLY KEEP TEMPS FROM
FALLING MUCH TUESDAY NIGHT WITH WARM ADVECTION AHEAD OF A DEVELOPING
CLIPPER ACROSS THE MIDWEST.
00Z MODELS CONTINUE TO SHOW A CLIPPER LOW PASSING ACROSS THE LOWER
GREAT LAKES ON WEDNESDAY SO HAVE HELD ONTO LIKELY POPS. THE CLIPPER
WILL LIKELY BRING A FEW QUICK INCHES OF SNOW AS IT QUICKLY PASSES
OVERHEAD THEN EAST TO NEW ENGLAND WEDNESDAY NIGHT. WEDNESDAY WILL BE
THE WARMEST DAY OF THE WEEK AS TEMPERATURES AHEAD OF THE CLIPPERS
COLD FRONT LOOK TO PUSH TOWARD 30 BUT AN ARCTIC AIRMASS WILL THEN
FLOOD ACROSS NEW YORK IN THE WAKE OF THE COLD FRONT PUSHING
TEMPERATURES BACK INTO THE SINGLE DIGITS.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
LAKE EFFECT SNOWS MAY BRIEFLY RETURN THURSDAY BEHIND THE DEPARTING
CLIPPER WITH COLD NORTHWEST FLOW ACROSS THE LAKES. BUFKIT PROFILES
FROM THE 00Z GFS SHOW VERY LIMITED SYNOPTIC MOISTURE AND LIFT
BENEATH A 8-10KFT CAP. THIS WOULD AGAIN ONLY ALLOW FOR LIMITED LAKE
SNOW SOUTHEAST OF THE LAKES. OTHERWISE COLD AND DRY WEATHER IS
EXPECTED THURSDAY AND FRIDAY AS ARCTIC HIGH PRESSURE BUILDS OVER THE
GREAT LAKES. TEMPERATURES WILL RUN 10-20 DEGREES BELOW NORMAL.
LOOKING OUT TO NEXT WEEKEND 00Z ECMWF SHOWS AN ARCTIC FRONT PUSHING
SOUTH ACROSS THE GREAT LAKES WHILE THE GFS KEEPS SATURDAY DRY BUT
SHOWS A CLIPPER SUNDAY. HAVE MAINTAINED A LOW CHANCE FOR SNOW ON
SATURDAY.
&&
.AVIATION /11Z SUNDAY THROUGH THURSDAY/...
AN ARCTIC COLD FRONT WILL PUSH SOUTH ACROSS THE AREA THROUGH MID
MORNING WITH A FEW FLURRIES AND LIGHT SNOW SHOWERS. THIS WILL
PRODUCE SPOTTY MVFR VSBY...WITH MVFR CIGS. LIGHT SNOW AHEAD OF A
SIGNIFICANT SYSTEM WILL OVERSPREAD THE WESTERN SOUTHERN TIER BY MID
TO LATE MORNING WITH VSBY DETERIORATING TO IFR. THE LIGHT SNOW WILL
SLOWLY SPREAD NORTH TO KBUF-KIAG-KROC DURING THE AFTERNOON. ONCE THE
SNOW ARRIVES VSBY WILL DROP TO IFR...AND REMAIN THERE THROUGH THE
NIGHT AND MUCH OF MONDAY. THE SNOW AND IFR WILL BE DELAYED UNTIL
AFTER ABOUT 06Z ACROSS THE NORTH COUNTRY INCLUDING KART. THERE WILL
BE EMBEDDED BANDS OF MODERATE TO OCCASIONALLY HEAVY SNOW WITH VSBY
POSSIBLY DROPPING BELOW AIRFIELD MINIMUMS AT TIMES FROM MID EVENING
THROUGH MONDAY MORNING. EXPECT CIGS TO RUN MVFR AT LOWER ELEVATIONS
AND IFR ACROSS HIGHER TERRAIN DURING THE SNOW EVENT.
THE SNOW WILL BEGIN TO TAPER OFF FROM WEST TO EAST DURING MONDAY
AFTERNOON WITH VSBY IMPROVING BUT LIKELY REMAINING IFR MUCH OF THE
TIME THROUGH LATE AFTERNOON. HEAVIER SNOW MAY PERSIST LONGER AT KROC
DUE TO LAKE ENHANCEMENT OFF LAKE ONTARIO.
OUTLOOK...
TUESDAY...VFR/MVFR WITH A CHANCE OF SNOW SHOWERS AND LOCAL IFR EAST
OF LAKE ONTARIO.
WEDNESDAY...MVFR/IFR WITH SNOW LIKELY.
THURSDAY...MVFR WITH A CHANCE OF SNOW SHOWERS.
&&
.MARINE...
NORTHEAST WINDS WILL INCREASE TODAY AS LOW PRESSURE ORGANIZES AND
MOVES INTO THE LOWER OHIO VALLEY...WITH HIGH PRESSURE REMAINING IN
PLACE OVER QUEBEC. THE PRESSURE GRADIENT BETWEEN THE APPROACHING LOW
AND STRONG HIGH PRESSURE OVER SOUTHEAST CANADA WILL FORCE NORTHEAST
WINDS TO INCREASE FURTHER LATER TONIGHT INTO THE FIRST HALF OF
MONDAY. THIS WILL PRODUCE LOW END GALES ON LAKE ONTARIO. WINDS WILL
BEGIN TO DIMINISH AND BECOME MORE NORTHERLY MONDAY AFTERNOON AS THE
LOW PULLS OFF THE SOUTHERN NEW ENGLAND COAST AND THE PRESSURE
GRADIENT RELAXES.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...WINTER STORM WARNING UNTIL 4 PM EST MONDAY FOR NYZ010>014-
019>021-085.
WINTER WEATHER ADVISORY FROM 1 AM TO 7 PM EST MONDAY FOR
NYZ007.
WINTER STORM WARNING FROM 10 PM THIS EVENING TO 7 PM EST
MONDAY FOR NYZ005-006-008.
WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 7 PM EST
MONDAY FOR NYZ001>004.
MARINE...HEAVY FREEZING SPRAY WARNING FROM 8 PM THIS EVENING TO 7 PM
EST MONDAY FOR LOZ042>045-062>065.
GALE WARNING FROM 11 PM THIS EVENING TO 1 PM EST MONDAY
FOR LOZ042>044-062>065.
SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 4 PM EST
MONDAY FOR LOZ045.
&&
SYNOPSIS...HITCHCOCK
NEAR TERM...HITCHCOCK
SHORT TERM...SMITH
LONG TERM...SMITH
AVIATION...HITCHCOCK
MARINE...HITCHCOCKHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 525 AM EST SUN FEB 1 2015 NYZ007-021030- JEFFERSON- 525 AM EST SUN FEB 1 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND CHILL TEMPERATURES ARE FORECAST TO DROP INTO THE NEGATIVE TWENTIES MONDAY NIGHT WHICH CAN QUICKLY BRING FROSTBITE TO EXPOSED SKIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ005-006-008-021030- NORTHERN CAYUGA-OSWEGO-LEWIS- 525 AM EST SUN FEB 1 2015 ...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. WIND CHILL TEMPERATURES ARE FORECAST TO DROP INTO THE NEGATIVE TEENS AND TWENTIES MONDAY NIGHT WHICH CAN QUICKLY BRING FROSTBITE TO EXPOSED SKIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>004-021030- NIAGARA-ORLEANS-MONROE-WAYNE- 525 AM EST SUN FEB 1 2015 ...WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. WIND CHILL TEMPERATURES ARE FORECAST TO DROP INTO THE NEGATIVE TEENS MONDAY NIGHT WHICH CAN QUICKLY BRING FROSTBITE TO EXPOSED SKIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ010>014-019>021-085-021030- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 525 AM EST SUN FEB 1 2015 ...WINTER STORM WARNING IN EFFECT UNTIL 4 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. WIND CHILL TEMPERATURES ARE FORECAST TO DROP INTO THE NEGATIVE TEENS MONDAY NIGHT WHICH CAN QUICKLY BRING FROSTBITE TO EXPOSED SKIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-SLZ022-024-021030- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 525 AM EST SUN FEB 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ042>044-062>065-021030- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 525 AM EST SUN FEB 1 2015 ...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM 8 PM THIS EVENING TO 7 PM EST MONDAY... ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 1 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAVY FREEZING SPRAY WARNING. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAVY FREEZING SPRAY WARNING. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ045-021030- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 525 AM EST SUN FEB 1 2015 ...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM 8 PM THIS EVENING TO 7 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAVY FREEZING SPRAY WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAVY FREEZING SPRAY WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SMITH
The national radar mosaic for the moment the first event began.
17 winter storm. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2015Every state in 2015This day in weather historyWarnings in New York, February 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 559983, 559984, 559985, 559986, 559987, 559988, 559989, 559992, 559994, 559990, 559991, 559995, 559996, 559997, 560000, 560001, 560002.